# SDR IPXA12M75098

- Difficulty date: August 13, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: ANB71423
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, WING-TO-BODY PANEL SUPPORT RIB CRACKED ON LT SIDE OF FUSELAGE EXTERIOR AT STA 1341.  REMOVED FABRICATED AND INSTALLED REPLACEMENT RIB AT LT SIDE STA 1341 IAW DWG ANB 7142 AND SRM 51-35-01.
